Logo Logo
Switch Language to German

Bethuelsen, Stein Andreas and Heydenreich, Markus (2017): Law of large numbers for random walks on attractive spin-flip dynamics. In: Stochastic Processes and their Applications, Vol. 127, No. 7: pp. 2346-2372

Full text not available from 'Open Access LMU'.


We prove a law of large numbers for certain random walks on certain attractive dynamic random environments when initialised from all sites equal to the same state. This result applies to random walks on Z(d) with d >= 1. We further provide sufficient mixing conditions under which the assumption on the initial state can be relaxed, and obtain estimates on the large deviation behaviour of the random walk. As prime example we study the random walk on the contact process, for which we obtain a law of large numbers in arbitrary dimension. For this model, further properties about the speed are derived.

Actions (login required)

View Item View Item